# SDR OZIA003125002

- Difficulty date: April 22, 2000
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 449 hours, 450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LAST APPROACH, STRONG ELECTRIC BURNING SMELL AT HIGH POWER SETTING (COCKPIT ONLY).  LOWER POWER AND TAXI IN, NO SMELL.  AVIONICS FAN OFF, NO HELP.  TROUBLESHOT ENTIRE COCKPIT ELECTRICAL SYSTEM AND COMPLIED WITH VISUAL INSPECTION.  COULD NOT DUPLICATE ON GROUND.
